Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InTheClear

Urinating blood........really

Recommended Posts

Like really, not like oh shit lookie there my pee is a little reddish.. or not like oh I wiped and its a tad pink.....

like straight up pure blood....while peeing, no urine either....

cant be good???? common??

This is now my 2nd really awful side effect, but my skin looks amazing... lol

Month 2, 60 mgs/day

Share this post


Link to post
Share on other sites
Call your dermatologist. No, this is not normal.

thank you, will do.... weird once my nose stopped bleeding this started? weird weird....

hope its not something bad enough to have to stop accutane... after all the bs ive had to go through to get it... but gotta do what u gotta do :doh:

Share this post


Link to post
Share on other sites

Hope you are ok and is nothing serious. But I would be extremely concerned and suggest you go in right away. Blessings! Hope all turns out fine.

Share this post


Link to post
Share on other sites

Your overall health is more important than being on accutane and clear skin right now.

Good luck and I hope it isn't anything serious.

Share this post


Link to post
Share on other sites
Guest Modestm

I would go straight to the emergency department of your nearest hospital, so they can run tests on you immediately. I would also not touch another one of those pills.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×